# SDR CALA2024062000038

- Difficulty date: June 14, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 77,172 hours, 28,409 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Fire
- Location: Mlg Ww
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEEL WELL FIRE LIGHT IN FLT. LIGHT CLEARED AFTER GEAR EXT. PERFORMED FIM TASK 26-18 TASK 802.  BITE TEST 26-18 TASK 801 FAULT CODE 84.  CHECKED WHEEL WELL CEILING LOOPS, NO NOTABLE DAMAGE NOTED.  CLEARED OVERHEAT DETECTOR CONTROL MODULE, FAULT DID NOT RETURN.  CONTINUE WITH FIM 26-18 TASK 802 STEP F1(2)(B). DEFER.  C/W MEL CARD 26020.  LOOP AT M270 CAPPED AND STOWED. MEL STICKER APPLIED. DISPATCH DESK: DD17 NAME: CW                   DATE: 12-JUN-24 MEL 2604B APPROVED. WHEEL WELL FIRE DETECTION SYSTEM INOPERATIVE. DEFERRED. RECONNECTED WHEEL WELL FIRE LOOP ELEMENT M270 REF AMM 26-18-02-400-801.  PER FIM TASK 26-18 TASK 802 SENSOR TEST FOR FAULT CODE 84 REQUIRED.  26-18 TASK 802 STEP J.13 AVIONICS UNAVAILABLE.  UNABLE TO ACCOMPLISH TROUBLESHOOTING WIRING CHECKS.  REACCOMPLISHED DDG REQUIREMENTS PER MEL 2604B M270 DETECTION ELEMENT DISCONNECTED AND STOWED. MEL REMAINS ACTIVE. SETTING SDR FLAG ACPD FIM 26-18 TASK 802, WW LOOP M270 READS .684 MEGS AT LOOP. OUT OF LIMITS, MINIMUM 1 MEG REMOVED AND REPLACED THE WHEEL WELL OVHT SENSOR ELEMENT LOOP PER AMM 26-18-02-400-801; OPERATIONAL TEST PASSED (STEP K). REMOVED ADD EMP:123497 DF PLACARD AS REQUIRED
